Panadol Advance Tablets 96's

4.9
Reviews(5)
AED 34.00

Unlike some pain relief tablets that can sit in your stomach for over an hour, Panadol Advance releases its medicine up to 5 times faster than regular paracetamol tablets, reaching its peak pain-relieving power (at least) 25% faster than standard paracetamol tablets. Due to its fast activation, Panadol Advance provides superior Pain relief that starts after just 15 minutes upon taking the tablet**. 
Children aged 6 to 12 can take Take half to one tablet (250mg-500mg), three to four times a day (24 hours) as needed.
- Don’t take more often than every 4 hours.
- Don’t take more than 4 tablets in 24 hours.
- Don’t take more than 3 days without medical advice
Children above 12 and adults can take 1-2 tablets every 4-6 hours as required (maximum 8 tablets in 24 hours). Effective in relieving pain at both the 500 mg and 1000 mg doses. Always read the label before use.

*EP patent no. 2010159B1 granted and other patents granted elsewhere
**1000 mgs dose (2 tbs of 500 mg each)
 

Panadol Tablets with Advance formulation are paracetamol tablets for adults that contain a patented* delivery system which allows it to deliver paracetamol 500mg more quickly by breaking down up to 5 times faster than regular Panadol tablets. The faster absorption can start relieving pain in as little as 15 minutes while remaining gentle on the stomach but consistently delivering efficient pain relief faster.
Panadol Advance Tablets are suitable for children aged 6 years and above, and adults who are experiencing various symptoms of pain and discomfort associated with headache, muscle aches and pain, period pain, toothache, and osteoarthritis.
Suitable for elderly patients.

One of the greatest benefits of Panadol Advance Tablets is the advanced formulation with a patented* delivery system delivering paracetamol more quickly to the body, which makes it more reliable for effective Pain relief. More consistent bioavailability than standard paracetamol makes Panadol Advance a more predictable pain reliever.

Usage Instructions
2 tablets up to 4 times daily

Ingredients 
500mg Paracetamol


 

Product Rating

4.9/5

4.9

Based on 11 Ratings.

5
10
4
1
3
0
2
0
1
0

Reviews (5)

Rhisalyn Cruz

5
Nov 15, 2021
No comment

Khyzer Butt

5
Nov 4, 2021
No comment

shruthi nirmal

5
Oct 26, 2021
No comment

5
Oct 21, 2021
No comment

Timie Miclat

5
Oct 10, 2021
No comment